# SDR REXA2016112002334

- Difficulty date: November 20, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 20,249 hours, 13,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT DOES NOT SHOW THAT IT IS CHARGING.  REMOVED & REPLACED FLASHLIGHT IAW AMM 25-61-02.
